# SDR YV3R2023042700558

- Difficulty date: April 11, 2023
- Submitted: April 27, 2023
- Operation: General aviation
- Aircraft: N7102Z
- Make and model: Robsin R44
- Aircraft serial: 2309
- Aircraft time: 2,316 hours
- Engine: Lyc O540F1B5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Dual Tachometer
- Part number: C7925
- Part serial: J2111584
- Condition: Defective
- Part time: 116 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: C792-5 NEEDLES GET STUCK BETWEEN 68% - 90%.
